# SDR ABXA20200305036

- Difficulty date: February 25, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 85,530 hours, 39,281 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T11028
- Part serial: MHB549
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, LANDING GEAR WOULD NOT RETRACT. GEAR DISAGREE AND GEAR DOORS EICAS MESSAGE.  THE AIRCRAFT WAS GROUNDED. REMOVED AND REPLACED LEFT MLG RETRACT ACTUATOR. MAINTENANCE NOTICED THAT THE GEAR HAD BEEN SLOW TO RETRACT AND SUSPECTED THAT IT WAS BYPASSING FLUID.
